# SDR DALA2023010900156

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 67,548 hours, 22,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 REFERENCE ER/A 596280-14 B757-300 / FUSELAGE / STA 1540 - 1560 / STR 27R TO 29R / LAV PAN INTERCOSTAL / CORROSION. CORRECTIVE ACTION: REF ERA 596280-14. (2570208)
